Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Periods twice in a cycle, stabbing stomach pain, sharp pain during urination, white discharge post smear test. Has test caused the infection?

Hi i had a smear test two months ago But ever since i have been having a type of period every two weeks which can be very heavy then for 4 days. The smear was clear But i now feel like my insides in my stomach are stabbing and when i go for a wee there is a sharp pain in my stomach. I went to the doctors to have an internal But she couldnt get inside very Well as i have a very high cervix apparently But she did take a swab and said she saw White discharge . Im worried that the smear may have caused an infection and now have to wait for another 6 days and it
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the given history here I could say that this is may not be infection but the chances of dysmenorrhea is very likely and in my opinion the best way to manage this is "Tab Ibuprofen 400 mg three times in day, take care and have a nice day"
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor